# SDR DALA2022112107477

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,369 hours, 35,792 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: No Indication
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 685 SLIDE LIGHT AT 2R DOOR DOES NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: 2R SLIDE LIGHT CKS GOOD. (9814920)
